# SDR 98ZZZX297

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5366Y
- Make and model: Bolkms BO105S
- Aircraft serial: S782
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Failed
- Location: Engine
- Part time: 7,134 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATING TORQUE SETTING.  FOUND GOVERNOR DRIVE BROKEN.  REPLACED GOVERNOR.
